A female asked:
I had cortisone injection on 29 dec my tendons are now imflammed in the foot is this normal?
1 doctor answer • 3 doctors weighed in
Podiatry 28 years experience
Why were you given : The cortisone shot? Which tendons are inflammed? It is possible you hd tendonitis and that you still do, iy is possible to get a steroid flare but that should of resolved by now. It is possible there is further injury or a new injury. You really need to follow up with your doctor.
3k viewsReviewed >2 years ago
Last updated Mar 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.